Affordable Access

Publisher Website

An estimate of the errors of the approximate solution of the integral fredholm equation of the first kind

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
23
Issue
1
Identifiers
DOI: 10.1016/s0041-5553(83)80029-9

Abstract

A method of obtaining the approximate solution of the integral Fredholm equation of the first kind which has a definite solution is proposed. An estimate of the error of the solution in the space of summable functions with a weight is given.

There are no comments yet on this publication. Be the first to share your thoughts.